RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1926, Volume 20, Issue 3-4  


Sur les relations entre les nombres des classes des formes quadratiques binaires et positives. Deuxième Mémoire, II
J. Uspenskij (J. Ouspensky)
175
Vicia biennis L. et Orobus angustifolius L. deux espèces critiques linnéennes de la flore russe
D. Litvinov
197
Travaux dans les bibliothèques et les musées du Turkestan en été 1925
W. Barthold
217
Contributions à la connaissance de la maturation des spores de Vaucheria repens
N. Kostin
237
Sur les Choristites et les Spirifères semblables de Mjačkovo
G. Fredericks
253
Yūsuf al-Magribī et son dictionnaire
J. Kračkovskij
277
Auflösung der Gleichung $x^4-\rho y^4=1$
V. Tartakovskij (W. Tartakowsky)
301
Errata et corrigenda
325
Извѣстія Императорской Академіи Наукъ
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019